MAUDE Adverse Event Report: SHIMADZU COPORATION FDR GO; System, x-ray, mobile

SHIMADZU COPORATION FDR GO; System, x-ray, mobile
Medical Device Problem Code Arcing (2583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported from usa that the cable was loosened and caused a small spark, but there was no melted part in the plug.Since the plug is see-through, revealing its internal components, it is easy for the user to notice when sparks are generated, so it is not considered that sparks are generated continuously.In addition, the material of the plug is flame retardant and has sufficient voltage resistance, so we do not think that it will heat up as users fear.
 
Event or Problem Description
We received the following report from fujifilm.On april 16th, 2025, fujifilm healthcare americas corporation was informed of an event involving fdr go plus e.The issue was that the plug may not be grounded, sparking inside of clear housing and causing the plug to heat up.The injury to the user or any patient involvement has not been confirmed at this time.This report is being submitted in an abundance of caution.

Brand Name
FDR GO
Common Device Name
System, x-ray, mobile
Manufacturer (Section D)
SHIMADZU COPORATION
1, nishinokyo kuwabara-cho,
nakagyo-ku
kyoto, 60485 11
JA  6048511
Manufacturer (Section G)
SHIMADZU COPORATION
1, nishinokyo kuwabara-cho,
nakagyo-ku
kyoto, 60485 11
JA   6048511
Manufacturer Contact
takeshi yamamoto
1, nishinokyo kuwabara-cho,
nakagyo-ku
kyoto, 60485-11
JA   6048511
MDR Report Key22368624
Report Number8030233-2025-00001
Device Sequence Number15441998
Product Code IZL
UDI-Device Identifier04540217059379
UDI-Public(01)04540217059379(11)191017
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K080701
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Initial Report FDA Received Date07/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown